Discussions By Condition: Cardiovascular disease

Chest pains

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • February 15, 2009
  • 09:51 AM

For a few months now I have felt as if I have had anxiety, but to be honest i'm not sure what it truly is. Progressively over time it got worse and along with this feeling came these weird and painful chest pains. I am an 18 year old male. Working thirty hours a week and attending college full-time. That may not sound as much, but I feel as If I am always rushed. I constantly feel stressed. I have a feeling that this is leading to my chest pains. I have been doing research and I came up with heart palpitations. From the research I have done, these heart palpitations can be caused by anxiety and sometimes over exhausting yourself.

Could this be my pain? My pain is always located around my chest, sometimes in the middle, but mostly if not always on the left side. It runs from about underneath my left breast to the middle of my left breast. The pain feels like a small explosion on the inside. I can't breathe in air, I can only breathe out for the duration of this pain because if I do breathe in...the pain is extremely painful. At first I'd get these pains once a month now I am getting them about ten times a day. The pains used to last longer, now they tend to last for about 30 seconds but much more frequently. I would consider myself a pretty healthy person and in shape. I have no idea what this pain could be. Could it be from stress, possibly anxiety? Or some heart problem? please help. Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?